# SDR IPXA2014052783061

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BCREF65373
- Condition: Damaged
- Location: Bs 1705
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL AT FS 1705 RT 3 INCHES INBD OF SIDE WALL HAS A HOLE IN IT.  REPAIRED IAW SRM 53-00-50-2R-1.
